# SDR AALA20140625009

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 62,962 hours, 8,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4173991
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CLOSET EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR FIRST CLASS CLOSET EMER LIGHT.  OPERATIONS CHECKED NORMAL.
